Sufficient conditions for the global stability of nonautonomous higher order difference equations

Leonid Berezansky, Elena Braverman, Eduardo Liz

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

We present some explicit sufficient conditions for the global stability of the zero solution in nonautonomous higher order difference equations. The linear case is discussed in detail. We illustrate our main results with some examples. In particular, the stability properties of the equilibrium in a nonlinear model in macroeconomics is addressed.

Original languageEnglish
Pages (from-to)785-798
Number of pages14
JournalJournal of Difference Equations and Applications
Volume11
Issue number9
DOIs
StatePublished - 1 Aug 2005

Keywords

  • Asymptotic stability
  • Difference equations
  • Exponential stability
  • Nonlinear model

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Sufficient conditions for the global stability of nonautonomous higher order difference equations'. Together they form a unique fingerprint.

Cite this